Birth Control Implant Side Effects?

Illustration of Birth Control Implant Side Effects?
Illustration: Birth Control Implant Side Effects? Bing

I’m a mother who gave birth to twins, after giving birth I used birth control implants for 4 years. In the first 3 years of use I didn’t have any problems with my period. I was smooth on the second use, so after the 3 year period I put it back on and it’s been going on for 1 year but how come I always have high blood pressure. Menstruation is regular since the birth of the child. Until my son is 4 years old now. bru yesterday I checked myself to the obstetrician and the results of the ultrasound turned out to be a 3cm cyst in the right fallopian tube, the doctor said it was because of hormones and I was told to come back next month to see if the cyst has increased in size or disappeared, but yesterday there was no medicine I went to the doctor and it turned out that today I am menstruating my question is whether my high blood pressure is caused by my birth control, what is the cyst caused and is it dangerous or not, the doctor should remove my birth control or what? please solve doctor

1 Answer:

Hello beautiful Tita,

Birth control implants are one of the most effective and safe methods of contraception to use. Birth control implants are hormonal in nature where a hormone called progesterone is released from the implant to prevent pregnancy. From the research conducted, it was found that in the first year of using implants there is a risk of ovarian cysts forming, but these cysts can disappear by themselves even without special treatment and there is no need to worry because they are benign. If, from the doctor's opinion, the cyst you have is benign (as evidenced by one of them not growing rapidly), and as long as there are no complaints such as changes in the menstrual cycle, severe pain, or does not affect fertility (morning couples who want to plan a pregnancy program) then you should not There is no need to worry and most of the cysts found in women do not require any particular medical treatment. So you should still come back for a check-up to the doctor to monitor the development of the cyst and determine the best management.

Based on the applicable criteria, having controlled hypertension (controlled blood pressure by regularly taking medication) and uterine cysts is not a contraindication to using implants so actually they can still be used. The use of implants needs to be reconsidered if you have several risk factors for cardiovascular disease (eg hypertension plus high cholesterol, diabetes, smoking), uncontrolled hypertension, have other vascular diseases, a history of liver dysfunction and cirrhosis, a history of breast or uterine cancer and abnormal vaginal bleeding. Discuss again with your obstetrician about your overall condition to determine whether the implant can still be used or needs to be replaced with another method of contraception.

You can read more about the related topics: KB implants, KB implants 2, choosing the right contraceptive

I hope this information is helpful.

Regards, dr. Delvira

: by

Related Question

Face To Head As If Numb (tingling)?

Face To Head As If Numb (tingling)?

(7 months ago)

I ask.rnI’m 20 years old. Lately my face suddenly feels like a tingling sensation, it’s like numbness and I feel goosebumps on the left side of my head.. accompanied by...

Explanation Of Blood Test Lab Results?

Explanation Of Blood Test Lab Results?

(2 years ago)

Night...

Treatment Of Pain Around The Shin Area?

Treatment Of Pain Around The Shin Area?

(2 months ago)

want to go to a specialist. Can I ask what kind of doctor should I go to? And how much do you think it will cost?...

Leave a Reply

Your email address will not be published.